MAUDE Adverse Event Report: SCHILLER AG ARGUS PB-1000

SCHILLER AG ARGUS PB-1000
Model Number 3.920948
Medical Device Problem Codes Signal Artifact/Noise (1036); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 01/17/2025 it was reported to schiller ag that the pb-1000 which was used in a host system in a cath lab seem to have malfunctionned.Upon multiple ecg resets, lead ii remained a flat line.
 
Event or Problem Description
On (b)(6) 2025 it was reported to schiller ag that the pb-1000 which was used in a host system in a cath lab seem to have malfunctionned.Upon multiple ecg resets, lead ii remained a flat line.

Brand Name
ARGUS PB-1000
Common Device Name
PB-1000
Manufacturer (Section D)
SCHILLER AG
altgasse 68
baar, zg 6341
SZ  6341
Manufacturer (Section G)
SCHILLER AG
altgasse 68
baar, zg 6341
SZ   6341
Manufacturer Contact
stefan bigler
altgasse 68
baar, zg 6341
SZ   6341
MDR Report Key21384079
Report Number3002808182-2025-00019
Device Sequence Number8525934
Product Code MHX
UDI-Device Identifier07613365000085
UDI-Public07613365000085
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K012226
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.920948
Device Catalogue Number0.760215
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date02/14/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown